MAUDE Adverse Event Report: TTBIO CORP HENRY SCHEIN; HANDPIECE

TTBIO CORP HENRY SCHEIN; HANDPIECE
Model Number MAXIMA PRO 2 HP STD HEAD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
After replacing the turbine, the handpiece fell apart in the patient's mouth.
 
Event or Problem Description
After replacing the turbine, the handpiece fell apart in the patient's mouth.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key24852944
Report Number3007007357-2026-00003
Device Sequence Number8936055
Product Code EFB
UDI-Device Identifier00304040090046
UDI-Public(01)00304040090046
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
Report Date (Section F) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2 HP STD HEAD
Device Catalogue Number570-1072
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age9 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/13/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2026
Supplement Report FDA Received Date05/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA05/13/2026